Communications in Mathematical Physics

Classification of local generalized symmetries for the vacuum Einstein equations

Ian M. Anderson and Charles G. Torre

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 176, Number 3 (1996), 479-539.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104286113

Mathematical Reviews number (MathSciNet)
MR1376430

Zentralblatt MATH identifier
0857.53058

Subjects
Primary: 83C20: Classes of solutions; algebraically special solutions, metrics with symmetries
Secondary: 58G35

Citation

Anderson, Ian M.; Torre, Charles G. Classification of local generalized symmetries for the vacuum Einstein equations. Communications in Mathematical Physics 176 (1996), no. 3, 479--539. http://projecteuclid.org/euclid.cmp/1104286113.


Export citation